Q. Why do I feel itchy while urinating?

Answered by
Dr. Sanjay Kumar Bhattacharyya
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Jul 07, 2016 and last reviewed on: May 26, 2020

Hi doctor,

I feel cramped, itching and lower abdomen pain during urination. I had intercourse with my partner last month and since then I have faced this problem. I went to meet a gynecologist and she prescribed some medicine and felt fine for 10 days. Then, again I am facing the same problem. Also, I have PCOD. Please help me.

#

Hello,

Welcome to icliniq.com.

  • I presume that the sex was an unprotected one. So, there exist dual risks of infection as well as pregnancy.
  • As you have not mentioned about the first one, I think, you had your cycle after the episode.
  • Now, regarding the infection, it could be a urinary infection along with fungal, which is responsible for the itching.
  • First, you need to get your urine test done. Get a urine routine and culture sensitivity test and start the following medicines with your specialist doctor's consent.
  1. Tablet Taxim-O CV (combination of Cefixime and Clavulanate potassium) one tablet twice a day for five days.
  2. Tablet Urispas or Flavospas (Flavoxate) one tablet thrice a day for five days.
  3. Candid CL (Clindamycin) one tablet to be inserted high in vagina for five consecutive nights.

Investigations to be done:

Urine for routine and microscopic examination as well as culture sensitivity.

Regarding follow up:

Revert back with the test reports to an obstetrician and gynaecologist online.---> https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist


Was this answer helpful?

 | 

 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Which acne cream is causing dry, flaky skin around eyes and burns on cheek?

Query: Hi doctor,Recently I have been prescribed Tretinoin 0.25 cream and Benzaclin gel for my mild acne but ever since I started I have been getting dry and flaky skin around my eyes and mouth and burns on my cheek. Which cream is causing this? And how do I continue using them, if so?  Read Full »

What medicines can be had for burning sensation in the anus and vagina?

Query: Hello doctor, I have a sensation of burning in the anus and vagina. An ultrasound scan was done and a urine culture was also done. I have a UTI and a Bartholin cyst. The culture grew E. coli. As regards medicines, I have taken Urispas, Candid-V6 for 10 days. I also took Voveran injections...  Read Full »

There are thick lumpy nodes and white discharge from foreskin. Kindly help.

Query: Hello doctor, I was treated with Fluconazole 400 mg once daily and applied Sertaconazole twice daily for 10 days but thick lumpy nodes show in the foreskin and also a thick white discharge under the foreskin.This area also deep shown. Please advice. My sugar level is normal and HbA1c is 5.9. There ...  Read Full »

Also Read


COVID-19 Vaccines
A COVID-19 vaccine provides acquired immunity against the new Coronavirus. Read the article to know everything about the...  Read more»
Does CD marker help in identification of blood cancer?
Hi doctor, I am a 25-year-old male suffering from joint pain and pain in the knees. I also have nausea, vomiting, gynec...  Read more»
I suddenly got fainted and woked up with bruising in eyes. Why?
Hi doctor,I am 28 years old with normal weight and following a vegetarian diet. Last month, I fainted at home and my fri...  Read more»

Ask your health query to a doctor online?

Ask an Obstetrician & Gynaecologist Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.